muscle aches,leg cramps,sleeplessness, itching
I hope i can be of help but those are the side effects that can occur. If u can exercise try that in combination with the rest of my advise to come. I say this bc the use of ur muscles,blood flow& exertion may help subside the side effects. If your using it for breast cancer then make ur doctor aware of the side effects&maybe theyll lower the dose or try another estrogen blocker. They're are a few out theyre. It can also subside if uve just started taking it. Some times side effects either subside in time or u&ur doctor can find a way to alleviate these nasty side effects By changing ur medication or incorporating a moderate excersise regimen can help, benegryl may over come the itchyness. Be well&take care!! Best wishes!!!
- Anastrozole Information for Consumers
- Anastrozole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Anastrozole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 26 Jul 2011 • 1 answer
Updated 23 May 2017 • 1 answer
Updated 24 Aug 2014 • 1 answer
Updated 28 Nov 2015 • 3 answers
Updated 9 Mar 2017 • 2 answers